# SDR R61A201709050661

- Difficulty date: August 13, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17060244003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTERCOSTAL CORRODED AS MARKED FR 90-91. REMOVED AND REPLACED RT INTERCOSTAL FR 90-91 REF SRM 51-43-03 PN: 170-60244-003. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
